MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3122501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/09/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
H11: the device was evaluated on-site by a baxter qualified technician.During visual inspection, the technician identified a broken electric motor sprocket.A replacement part was ordered, and the device was repaired on (b)(6) 2024.Functional testing following repair confirmed the lift was operating as designed.On (b)(6) 2024, the hospital reported that its internal investigation concluded the lift did not contribute to the patient¿s death.Based on the information currently available, a causal relationship between the reported device malfunction, the alleged fall, and the patient¿s death has not been established.If any additional relevant information is received, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
It was reported the likorall 250 es lift (product code 3122501, serial number (b)(6) allegedly malfunctioned during a patient transfer, resulting in the patient falling onto the bed.The patient reportedly sustained injuries and subsequently passed away on (b)(6) 2024.The cause of death was not reported; nor was it confirmed whether the fall contributed to the patient¿s death.The hospital¿s internal investigation concluded that the lift did not contribute to the patient¿s death.A later inspection identified a broken motor sprocket, which was repaired, and the device was found to be functioning as designed.No further information was available at the time of this report.

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25706838
Report Number8030916-2026-00084
Device Sequence Number17398111
Product Code FSA
UDI-Device Identifier00887761979482
UDI-Public(01)00887761979482(11)201221
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number3122501
Device Catalogue Number3122501
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown